# SDR 2004FA0000224

- Difficulty date: February 10, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Engine: Lyc O360*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 63396802
- Condition: Cracked
- Location: Rudder
- Part time: 4,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLIGHT INSTRUCTOR FOUND THE RUDDER SKIN CRACKED.  PROBABLE CAUSE AIR FLOW OVER THE SKIN.  NO RECOMMENDATIONS AT THIS TIME.
